On the Galois structure of Selmer groups

Burns, David and Castillo, Daniel Macias and Wuthrich, Christian (2015) On the Galois structure of Selmer groups. International Mathematics Research Notices, 22 . pp. 11909-11933. ISSN 1687-0247

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (269kB) | Preview

Abstract

Let A be an abelian variety defined over a number field k and F a finite Galois extension of k. Let p be a prime number. Then under certain not-too-stringent conditions on A and F, we investigate the explicit Galois structure of the p-primary Selmer group of A over F. We also use the results so obtained to derive new bounds on the growth of the Selmer rank of A over extensions of k.

Item Type: Article
Additional Information: This is a pre-copyedited, author-produced version of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record David Burns, Daniel Macias Castillo, Christian Wuthrich; On the Galois Structure of Selmer Groups. Int Math Res Notices 2015; 2015 (22): 11909-11933. doi: 10.1093/imrn/rnv045 is available online at: https://academic.oup.com/imrn/article/2015/22/11909/2357364/On-the-Galois-Structure-of-Selmer-Groups
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1093/imrn/rnv045
Depositing User: Eprints, Support
Date Deposited: 24 Feb 2017 12:12
Last Modified: 24 Feb 2017 14:35
URI: http://eprints.nottingham.ac.uk/id/eprint/40833

Actions (Archive Staff Only)

Edit View Edit View